# SDR DLM88011408

- Difficulty date: August 25, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 24,387 hours, 18,999 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495062
- Condition: Leaking
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

F/A REPORTED SMOKE IN CABIN IMMEDIATELY AFTER T/O.  SMOKE DISAPPEARED AFTER POWER WAS REDUCED.  RTN TO CVG FOR IMMEDIATE LANDING.  BOTH REAR LAV SMOKE DETECTORS ACTIVATED.  REMOVED LT ACM DUCTING AND FOUND OIL RESIDUE.  SUSPECT LT ACM LEAKING.  ACM P/N219001545.  REINSTALLED ACM DUCTING.  FWD LT   A/C PACK TO MCO AND PLAC PER MEL 21-00-01A.  SENSE LINE DISCONNECTED AT FLOW CONTROL VLV.  REPLACED COALESCER BAGS AFTER DUCT BURNOUT PER MM.  OK FOR SERVICE.
